A note on asymptotic normality of sums of higher-dimensionally indexed random variables

Bengt Rosén Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332309

Arkiv for Matematik, 8, (1), 33-43, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{bengt1969a,
  title={A note on asymptotic normality of sums of higher-dimensionally indexed random variables},
  author={Bengt Rosén},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443084567118},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={33-43},
  year={1969},
}
Bengt Rosén. A note on asymptotic normality of sums of higher-dimensionally indexed random variables. 1969. Vol. 8. In Arkiv for Matematik. pp.33-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443084567118.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved